Can Trazodone cause me to have nightmares or very odd dreams?
- 29 Jun 2013 by missmarymarie13
- nightmares, trazodone
29 Jun 2013
Yes that can happend to some people.
29 Jun 2013
Hello missmarymarie13. Yes. However, if the nightmares and dreams persist and you feel uncomfortable consult your doctor, who might offer another medication to replace the Trazodone with. Regards pledge
30 Jun 2013
yes I find any med I have used except for Xanax and possibly buspirone/Buspar... trazodone nefazodone..not so much..venlafaxine/Effexor even in low doses of Effexor any meds that affect the reuptake of serontonin can cause nightmares a friend of mine on this site is taking guanfacine/Tenex for this..not sure if they happened before taking meds or after..she is also on Buspar so maybe this can cause bad dreams..So I think maybe the Xanax and nefazodone did not cause bad dreams
15 Jul 2013
That is one of the reasons I stopped it. Very bad ones!
3 Apr 2015
I Been taking trazadone 50 mg every night for 3 months and I have nightmares every night but , I don't let them get to me
23 Apr 2015
I just woke up from a light sleep. This drug gives me awful, vivid dreams. Very odd ones, often having to do with my mental health. I'll probably have to stop for that reason.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 95 year old mother-in-law has just started taking Donepezil 5mg.She has only taken 3 doses and has had nightmares for two of those nights. Is this ...
3 answers • 9 Apr 2011
Does anybody experience nightmares or basically scary very vivid disturbing dreams on the night they take their Methotrexate? My husband takes only ...
1 answer • 5 Jul 2012
I take magnesium Citrate at bedtime. I have been told that in addition to being a good laxative it is also effective in reducing the amount and/or ...
3 answers • 14 Nov 2012
Have you ever experienced crazy dreams after taking Ambien for a while and then not taking it for one night? I have seen people write that Ambien ...
2 answers • 17 Mar 2014